Just wanted to update my post. I was having problems with fatigue in the afternoon. I decided to try L-Tyrosine last week instead of talking to my Dr about an increase.
Big mistake !!! I felt like death ! gah. Migraines, hives, nausea, dizziness, tinnitus. Awful don’t do it !! Must have some kind of reaction with Adderall.
I saw my Dr yesterday and he prescribed a scored 7.5mg tab for the afternoon. It makes a big difference. I was nervous to ask him about it but he seemed to be expecting it. He also told me to come in each month because usually the dose needs to be adjusted a couple times to get the best results.
Its Strange, i didn’t realized i had so much stigma about ADD meds. Being on this medicine is not at all how society makes it out to be… People “tweakin” their brains out.
I’m glad to finally have something that helps. Its like i’ve stepped out of a black hole and can finally see how the world is for everyone else. Much clearer…REPORT ABUSE